MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 202-0906
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approximately 10 months after the prior revision surgery, which occurred on (b)(6) 2024.The primary surgery occurred on (b)(6) 2022.No fall or other trauma reported.Revision occurred due to pain at the implant site.The surgeon believed the stem might be loose based on pre-operative assessment, but the stem was fully set when checked during the surgery.A 32 mm + 6 humeral stability cup, and a 15 mm locking screw were explanted.These items were replaced with an identical cup.
 
Additional Manufacturer Narrative
Revision occurred 10 months after the prior revision surgery due to pain at the implant site.No actual, implied, or suspect link to fx product.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22650174
Report Number3014128390-2025-00048
Device Sequence Number8823087
Product Code PHX
UDI-Device Identifier03701037315378
UDI-Public03701037315378
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K213117
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number202-0906
Device Lot NumberT0886
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 108-4515 LOT: S0518 OR S0519
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexUnknown